On the asymptotic of associate sigma-functions and Jacobi theta-functions
AbstractFor the associated sigma-functions, Jacobi theta-functions, and their logarithmic derivatives, we present asymptotic formulas valid outside an efficiently constructed exceptional sets of discs.
How to Cite
KorenkovM. E., and KharkevychY. I. “On the Asymptotic of Associate Sigma-Functions and Jacobi theta-Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 8, Aug. 2018, pp. 1149-52, http://umj.imath.kiev.ua/index.php/umj/article/view/1625.